# SDR HEEA068391

- Difficulty date: May 25, 2000
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N970AE
- Make and model: Snias AS350B3
- Aircraft serial: 3235
- Aircraft time: 243 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Separated
- Location: Tail Rotor
- Part time: 243 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATED SEPARATION AT THE END OF THE BEARING.
